File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Mean-variance asset-liability management with affine diffusion factor process and a reinsurance option

TitleMean-variance asset-liability management with affine diffusion factor process and a reinsurance option
Authors
KeywordsAsset-liability management
mean-variance criterion
affine diffusion
backward stochastic
Issue Date2020
PublisherTaylor & Francis Scandinavia. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/03461238.asp
Citation
Scandinavian Actuarial Journal, 2020, v. 2020 n. 3, p. 218-244 How to Cite?
AbstractThis paper considers an optimal asset-liability management (ALM) problem for an insurer under the mean-variance criterion. It is assumed that the value of liabilities is described by a geometric Brownian motion (GBM). The insurer's surplus process is modeled by a general jump process generated by a marked point process. The financial market consists of one risk-free asset and n risky assets with the risk premium relying on an affine diffusion factor process. By transferring a proportion of insurance risk to a reinsurer and investing the surplus into the financial market, the insurer aims to maximize the expected terminal net wealth and, at the same time, minimize the corresponding variance of the terminal net wealth. By using a backward stochastic differential equation (BSDE) approach, closed-form expressions for both the efficient strategy and efficient frontier are derived. To illustrate the main results, we study an example with the Heston stochastic volatility (SV) model and numerically analyze the economic behavior of the efficient frontier. Finally, a generalization of the Mutual Fund Theorem is obtained.
Persistent Identifierhttp://hdl.handle.net/10722/277999
ISSN
2019 Impact Factor: 1.705
2015 SCImago Journal Rankings: 0.956

 

DC FieldValueLanguage
dc.contributor.authorSun, Z-
dc.contributor.authorZhang, X-
dc.contributor.authorYuen, KC-
dc.date.accessioned2019-10-04T08:05:28Z-
dc.date.available2019-10-04T08:05:28Z-
dc.date.issued2020-
dc.identifier.citationScandinavian Actuarial Journal, 2020, v. 2020 n. 3, p. 218-244-
dc.identifier.issn0346-1238-
dc.identifier.urihttp://hdl.handle.net/10722/277999-
dc.description.abstractThis paper considers an optimal asset-liability management (ALM) problem for an insurer under the mean-variance criterion. It is assumed that the value of liabilities is described by a geometric Brownian motion (GBM). The insurer's surplus process is modeled by a general jump process generated by a marked point process. The financial market consists of one risk-free asset and n risky assets with the risk premium relying on an affine diffusion factor process. By transferring a proportion of insurance risk to a reinsurer and investing the surplus into the financial market, the insurer aims to maximize the expected terminal net wealth and, at the same time, minimize the corresponding variance of the terminal net wealth. By using a backward stochastic differential equation (BSDE) approach, closed-form expressions for both the efficient strategy and efficient frontier are derived. To illustrate the main results, we study an example with the Heston stochastic volatility (SV) model and numerically analyze the economic behavior of the efficient frontier. Finally, a generalization of the Mutual Fund Theorem is obtained.-
dc.languageeng-
dc.publisherTaylor & Francis Scandinavia. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/03461238.asp-
dc.relation.ispartofScandinavian Actuarial Journal-
dc.rightsAOM/Preprint Before Accepted: his article has been accepted for publication in [JOURNAL TITLE], published by Taylor & Francis. AOM/Preprint After Accepted: This is an [original manuscript / preprint] of an article published by Taylor & Francis in [JOURNAL TITLE] on [date of publication], available online: http://www.tandfonline.com/[Article DOI]. Accepted Manuscript (AM) i.e. Postprint This is an Accepted Manuscript of an article published by Taylor & Francis in [JOURNAL TITLE] on [date of publication], available online: http://www.tandfonline.com/[Article DOI].-
dc.subjectAsset-liability management-
dc.subjectmean-variance criterion-
dc.subjectaffine diffusion-
dc.subjectbackward stochastic-
dc.titleMean-variance asset-liability management with affine diffusion factor process and a reinsurance option-
dc.typeArticle-
dc.identifier.emailYuen, KC: kcyuen@hku.hk-
dc.identifier.authorityYuen, KC=rp00836-
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1080/03461238.2019.1658619-
dc.identifier.scopuseid_2-s2.0-85071434322-
dc.identifier.hkuros306349-
dc.identifier.volume2020-
dc.identifier.issue3-
dc.identifier.spage218-
dc.identifier.epage244-
dc.publisher.placeSweden-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats